# SDR USAA060711

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT FAIRING BEAM AT O/B FWD END CHAFED.  FABRICATED SUPPORT BEAM, UPPER SPLICE, LOWER SPLICE PER SRM 51-70-11, 51-40-05, 51-20-1, 5-40-02, DEFECT SIZE: 1"L X 1"W X .050"D.
